I was using birth control pills after i had my daughter.I had started it in Sep 09..Well i recently had a blood clot and stop taking the birth control pills.well its been a month since i took it, im supposed to start my period on the 2 of this month and me and my husband been having sex.I just started my period on the 16 and was wondering if my body is trying to get right because of my birth control pills or if im pregnat?Is in need of answers kind of concern about the whole sitution right now!
I would say that if your period was about 2 weeks late then your body is probably just trying to work itself out from being off of the birth control pills. If you are worried about being pregnant take a test =) Good luck!
I think it could be from coming off your birth control. The decrease in hormones will cause bleeding. Your period may not be what you consider normal this month. Just keep an eye on it but I think it's just from your pills. Are you on any blood thinners? If so keep an eye on that as well. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.